Complete analytical solutions of the Mie-type potentials in N-dimensions

Agboola, D. (2011) Complete analytical solutions of the Mie-type potentials in N-dimensions. Acta Physica Polonica A, 120 3: 371-377.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ253177_OA.pdf Full text (open access) application/pdf 498.38KB 4
Author Agboola, D.
Title Complete analytical solutions of the Mie-type potentials in N-dimensions
Journal name Acta Physica Polonica A   Check publisher's open access policy
ISSN 0587-4246
1898-794X
Publication date 2011-09
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 120
Issue 3
Start page 371
End page 377
Total pages 7
Place of publication Warsaw, Poland
Publisher Polska Akademia Nauk * Instytut Fizyki
Collection year 2012
Language eng
Formatted abstract
The exact solutions of the N-dimensional Schrödinger equation with the Mie-type potentials are obtained. The energy levels are worked out and the corresponding wave functions are obtained in terms of the Laguerre polynomial. Some energy levels of some diatomic molecules are given using the modiļ¬ed Kratzer-type potential. The expectation values <r -1> and <-2> and the virial theorem are also obtained in N-dimensions using the Hellmann–Feynman theorem. The ladder operators are also constructed for the Mie-type potentials in N-dimensions and the matrix elements of some operators r and r d/dr are analytically obtained from the ladder operators. The general results reduce to the 3- dimensional case when N = 3. 
Keyword Wave Function Ansatz
Schrodinger Equation
Solvable Potentials
1/n Expansion
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 25 Sep 2011, 00:18:27 EST by System User on behalf of School of Mathematics & Physics